# SDR SWAA2015021036518

- Difficulty date: January 31, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 28,396 hours, 16,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR THRESHOLD Z ANGLE CRACKED AT BS 302.  R & R Z ANGLE IAW SRM.
